Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Woodcock, Chris F. and Sharif, H. (1990) Hadamard-products of rational formal power-series. Journal of Algebra, 128 (2). pp. 517-527. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Woodcock, Chris F. and Sharif, H. (1989) On the transcendence of certain series. Journal of Algebra, 121 (2). pp. 364-369. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Woodcock, Chris F. and Sharif, H. (1988) Algebraic-functions over a field of positive characteristic and hadamard-products. Journal of the London Mathematical Society, 37 (Part 3). pp. 395-403. ISSN 0024-6107. (The full text of this publication is not available from this repository)

This list was generated on Wed Oct 22 09:08:59 2014 BST.